Journal article icon

Journal article

Flow of diffeomorphisms induced by a geometric multiplicative functional

Actions


Access Document


Publisher copy:
10.1007/s004400050184

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Probability Theory and Related Fields More from this journal
Volume:
112
Issue:
1
Pages:
91-119
Publication date:
1998-09-17
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
Pubs id:
pubs:366634
UUID:
uuid:f74b73ec-42a3-4711-827a-a39a754aabb0
Local pid:
pubs:366634
Source identifiers:
366634
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP